# SDR ALG2004F00035

- Difficulty date: June 14, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N211EL
- Make and model: Bell 206L-1
- Aircraft serial: 45251
- Engine: Allsn 250C28B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001119
- Part serial: A4025
- Condition: Delaminated
- Location: Main Rotor Head
- Part time: 2,116 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, AIRCRAFT COMMENCED AN APPROX 1/1 VERTICAL BEAT WITH AN UNUSUAL NOISE AND (HUM) IN THE AIRFRAME.  PILOT DIVERTED TO FIELD LANDING SITE.  AFTER SHUT-DOWN, PILOT FOUND BLADE SKIN DELAMINATING NEAR TIP.  MAINTENANCE REMOVED AFFECTED BLADE AND INSTALLED SERVICEABLE MAIN ROTOR BLADE,  BALANCED AND TRACKED IAW MM, OPS CHECK FLIGHT WAS GOOD.
